# SDR CA050725011

- Difficulty date: June 7, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Turbine Blades
- Condition: Fractured
- Location: Compressor
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE SUFFERED AN IN-FLIGHT SHUT-DOWN RESULTING IN A FORCED LANDING.  SUBSEQUENT INSPECTION FOUND BIRD REMAINS IN THE ENGINE INLET AND HIGH PRESSURE COMPRESSOR.  FURTHER INSPECTION REVEALED A FRACTURED COMPRESSOR TURBINE BLADE.  P&WC WILL INVESTIGATE THE BLADE FRACTURE AND WILL ADVISE OF ROOT CAUSE ONCE DETERMINED.
